# SDR REXA2013092001872

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER WEB IS CHAFED ON FWD & AFT CORNERS.  BLENDED CHAFE ON FWD CARGO DOOR INNER WEB AND IS IN LIMITS IAW REO 690-52-35-113, MM409 362937, PN CR3213-3-3, CR3213-5-4.
